Economics at your fingertips  

A robust modification of the Jarque-Bera test of normality

Yulia R. Gel and Joseph L. Gastwirth

Economics Letters, 2008, vol. 99, issue 1, 30-32

Abstract: We propose a new robust Jarque-Bera (RJB) test utilizing a robust measure of variance. The RJB statistic is asymptotically [chi]22-distributed and has equal or higher power than the JB test for several common alternatives to normality.

Date: 2008
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (10) Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

Economics Letters is currently edited by Economics Letters Editorial Office

More articles in Economics Letters from Elsevier
Series data maintained by Dana Niculescu ().

Page updated 2017-09-29
Handle: RePEc:eee:ecolet:v:99:y:2008:i:1:p:30-32